# SDR REXA2014100201012

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 15,718 hours, 15,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST CEILING EMER LIGHT INOPERATIVE.  DEFERRED CLEARED DM 008768 BY REPLACING FUSE ON NR 1 EMER BATTERY CHARGER IAW CMM 33-21-70.  UPDATED MM02.
